# SDR ASAA2015061012059

- Difficulty date: June 10, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 17,652 hours, 5,150 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HT
- Condition: Failed
- Location: Fwd Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, NOTICED THE "AUX PITOT" LIGHT ILLUMINATED.  FOUND CIRCUIT BREAKER TRIPPED.  ACFT GROUNDED.  CIRCUIT BREAKER D6 ON P18-3 OUT.  GVI BEHIND P18-3, IAW MM 20-60-01.  NO DEFECTS.  REPLACED AUX PITOT PROBE IAW MM 34-11-01-000-801 & 34-11-01-400-801. OPS NORMAL IAW MM 34-11-01. ETOPS GROUND VERIFICATION TEST SUCCESSFUL.
